Journal article icon

Journal article

ASYMMETRIC MICHAEL ADDITIONS OF HOMOCHIRAL MAGNESIUM AMIDES

Publication status:
Published

Actions


Access Document


Authors


Journal:
TETRAHEDRON-ASYMMETRY
Volume:
5
Issue:
1
Pages:
35-36
Publication date:
1994-01-05
DOI:
ISSN:
0957-4166
URN:
uuid:b6012ef0-6a50-4ccd-b069-6bcf5c5c43e4
Source identifiers:
110876
Local pid:
pubs:110876

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP